`a`
Related Articles
1

Stability of the stationary solution of the cauchy problem to a semiconductor full hydrodynamic model with recombination-generation rate

Kinetic and Related Models  Volume 8, Issue 1, Pages : 117 - 151, 2014

Haifeng Hu - (email), Kaijun Zhang - (email)

 Abstract       References       Full Text      Related Articles

2

Blowup of smooth solutions to the full compressible MHD system with compact density

Kinetic and Related Models  Volume 7, Issue 1, Pages : 195 - 203, 2013

Baoquan Yuan - (email), Xiaokui Zhao - (email)

 Abstract       References       Full Text      Related Articles

3

Smooth solution of the generalized system of ferro-magnetic chain

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 729 - 740, 1999

Boling Guo - (email), Haiyang Huang - (email)

 Abstract       Full Text      Related Articles